# SDR COMA0760568

- Difficulty date: September 13, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 20,945 hours, 17,841 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R7514719
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9456 - RECEIVED -HYD 2 LOW PRESS- CAUTION.  HYD 2 QTY IS 0%.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED LEAKING HYDRAULIC LINE.  NO FURTHER DEFECTS.
